Previous |  Up |  Next


minimax problem; optimal control; subdifferential; strong solution; Mosco convergence; obstacle problems; differential variational inequalities
In this paper we study the minimax control of systems governed by a nonlinear evolution inclusion of the subdifferential type. Using some continuity and lower semicontinuity results for the solution map and the cost functional respectively, we are able to establish the existence of an optimal control. The abstract results are then applied to obstacle problems, semilinear systems with weakly varying coefficients (e.g\. oscillating coefficients) and differential variational inequalities.
[1] Attouch H.: Variational Convergence for Functionals and Operators. Pitman, London, 1984. MR 0773850
[2] Balder E.: Necessary and sufficient conditions for $L_1$-strong-weak lower semicontinuity of integral functionals. Nonlin. Anal. 11 (1987), 1399-1404. MR 0917861
[3] Berge C.: Espaces Topologiques et Fonctions Multivoques. Dunod, Paris, 1966.
[4] Brézis H.: Operateurs Maximaux Monotones et Semigroupes de contractions dans les Espaces de Hilbert. North Holland, Amsterdam, 1973.
[5] Brézis H.: Monotonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations. in Contributions to Nonlinear Functional Analysis, ed. by E. Zarantonello, Academic Press, New York, 1971, pp. 101-156. MR 0394323
[6] Cornet B.: Existence of slow solutions for a class of differential inclusions. J. Math. Anal. Appl. 96 (1983), 130-147. MR 0717499 | Zbl 0558.34011
[7] Dal Maso G.: An Introduction to $\Gamma $-convergence. Birkhäuser, Boston, 1993. MR 1201152 | Zbl 0816.49001
[8] Krasnosel'skii M.A., Pokrovskii A.V.: Systems with Hysteresis. Springer-Verlag, New York, 1988. Zbl 0665.47038
[9] Kenmochi N.: Some nonlinear parabolic variational inequalities. Israel J. Math. 22 (1975), 304-331. MR 0399662
[10] Moreau J.-J.: Evolution problem associated with a moving convex set in a Hilbert space. J. Differential Equations 26 (1977), 347-374. MR 0508661
[11] Mosco U.: Convergence of convex sets and of solutions of variational inequalities. Advances in Math. 3 (1969), 510-585. MR 0298508 | Zbl 0192.49101
[12] Papageorgiou N.S.: On evolution inclusions associated with time dependent convex subdifferentials. Comment. Math. Univ. Carolinae 31 (1990), 517-527. MR 1078486 | Zbl 0711.34076
[13] Wagner D.: Survey of measurable selection theorems. SIAM J. Control Optim. 15 (1977), 859-903. MR 0486391 | Zbl 0407.28006
[14] Yamada Y.: On evolution equations generated by subdifferential operators. J. Fac. Sci. Univ. Tokyo 23 (1976), 491-515. MR 0425701 | Zbl 0343.34053
[15] Yotsutani S.: Evolution equations associated with subdifferentials. J. Math. Soc. Japan 31 (1978), 623-646. MR 0544681
[16] Zhikov V., Kozlov S., Oleinik O., Ngoan K.: Averaging and $G$-convergence of differential operators. Russian Math. Surveys 34 (1979), 69-147. MR 0562800
[17] Ahmed N.U.: Optimization and Identification of Systems Governed by Evolution Equations on Banach Spaces. Longman Publ. Co., Essex, United Kingdom, 1988. MR 0982263
[18] Ahmed N.U.: Optimal control of infinite dimensional uncertain systems. J. Optim. Th. Appl. 80 (1994), 261-272. MR 1259659 | Zbl 0798.49032
[19] Tanimoto S.: Duality in the optimal control of non-well posed distributed systems. J. Math. Anal. Appl. 171 (1992), 277-282. MR 1192506 | Zbl 0765.49002
Partner of
EuDML logo